MathSciNet Relay Station
MathSciNet bibliographic data
MR700772 58E20 (49B34)
Giaquinta, Mariano; Giusti, Enrico Differentiability of minima of nondifferentiable functionals. Invent. Math. 72 (1983), no. 2, 285–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement